# SDR SWAA2025091504950

- Difficulty date: August 15, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT ATTACH FRAME CORRODED 13'AFT STA.500C,  LBL23, WL 156.5.  THIS CARD WILL BE ACCOMPLISHED AT CARD  TTG8Q014L3L6.
